# SDR AALA202103299031

- Difficulty date: March 26, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N989NN
- Make and model: Boeing 737823
- Aircraft serial: 33338
- Aircraft time: 14,674 hours, 5,910 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG12718
- Condition: Worn
- Location: R1 Door
- Part time: 24,650 hours, 9,928 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BLACK VINYL ON R1 DOOR EMERGENCY ESCAPE SLIDE GIRT FOUND WORN. REPLACED R1 DOOR ESCAPE SLIDE PACK IAW B737-NG AMM 25-66-01-000-802.
